# SDR UPS96521095

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Vlv
- Part number: 26702889
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A, ON APPROACH NOSE GEAR FAILED TO EXTEND AND GEAR DISAGREE MSG DISPLAYED, ALT GEAR EXTEND SELECTED AND GEAR DEPLOYED.  FERRIED A/C TO SDF.  REMOVED AND REPLACED NOSE GEAR DOOR SEQUENCE VALVE PER MM 32-34-05.  PERFORMED TEST OF NOSE GEAR EXTENSION AND RETRACTION, SYSTEM OPS CHECKS GOOD.
